# SDR ASOA20160802017

- Difficulty date: August 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450929
- Aircraft time: 29,959 hours, 18,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9632
- Condition: Defective
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS FOUND TO HAVE THE EMERGENCY LIGHT STRIP DAMAGED AT THE AFT GALLEY.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP AT THE AFT GALLEY IAW AMM 33-50-12. OPS CHECKED GOOD.
